MathSciNet Relay Station
MathSciNet bibliographic data
MR220295 (36 #3361) 55.52
Petrie, Ted The Adams spectral sequence for $U\sp{\ast}(X,\,Z\sb{p})$ and applications to Lie groups, etc. Bull. Amer. Math. Soc. 73 1967 671–674.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement